# SDR CA030703017

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 12,381 hours
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 654004
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSTALLATION OF CYLINDERS AFTER OVERHAUL OF CRANKCASE THE EXHUAST VALVE IN ONE CYLINDER WAS NOTICED TO BE BADLY CORRODED AND ERODED AT THE NECK OF THE VALVE.ALL OTHER EXHAUST VALVES WERE INSPECTED SERVICEABLE AND THE ONE WILL BE REPLACED.  IT SHOULD BE NOTED THAT WHEN INSTALLED, EVEN WITH A BOROSCOPE THIS AREA CAN NOT BE INSPECTED.
